CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Perfect adaptation of general nonlinear systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 61-73
Authors:  Su Wei
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Output Lyapunov function  perfect adaptation  perturbed nonlinear systems  
perfectadaptationofgeneralnonlinearsystems 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 1, 页码: 61
Authors:  Su Wei
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10